# SDR IPXA2022051482094

- Difficulty date: April 28, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 35,577 hours, 24,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 143N103071
- Part serial: NA
- Condition: Dented
- Location: Sta 1520 S-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4  THE FRAME AT STA 1520 RH SIDE IS DENTED AND GOUGED AT THE TOP OF THE FLANGE RADIUS. DAMAGE LOCATED JUST BELOW S-25RREPAIRED IAW SRM 53-00-07-2R-5 DETAIL III PER SRM 53-30-07-2R
